On complex Finsler space with infinite series of (α,β)-metric

K.S. Venkatesha, S.K. Narasimhamurthy

Abstract


The purpose of the present paper is to investigate the complex Finsler space with infinite series of (α,β)-metric F = |β|2 /|β|−α. Next we determine the fundamental metric tensor, angular metric tensor and ChernFinsler connection coefficients. Further, we discussed the special approach to Kahler-Randers change of infante series (α,β)-metric using some examples.

Full Text: PDF

Published: 2021-01-06

How to Cite this Article:

K.S. Venkatesha, S.K. Narasimhamurthy, On complex Finsler space with infinite series of (α,β)-metric, J. Math. Comput. Sci., 11 (2021), 839-855

Copyright © 2021 K.S. Venkatesha, S.K. Narasimhamurthy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS